# SDR CA130228006

- Difficulty date: February 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 13,723 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nut
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DAILY INSPECTION, A CRACKED NUT WAS OBSERVED WHICH IS LOCATED ON THE BOLT THAT CONNECTS THE TRANSMISSION MOUNT TO THE FORWARD DECK FITTING.
